Table of Contents Author Guidelines Submit a Manuscript

A corrigendum for this article has been published. To view the corrigendum, please click here.

Journal of Function Spaces
Volume 2016, Article ID 9315248, 5 pages
Research Article

Filling Disks of Hayman Type of Meromorphic Functions

1Department of Mathematics, School of Science, China University of Mining and Technology, Beijing 100083, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 4 January 2016; Accepted 10 April 2016

Academic Editor: Jaeyoung Chung

Copyright © 2016 Nan Wu and Zuxing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Tsuji, Potential Theory in Modern Function Theory, Maruzen, Tokyo, Japan, 1959. View at MathSciNet
  2. H. H. Chen and H. Guo, “On singular directions concerning precise order,” Journal of Nanjing Normal University, vol. 15, no. 3, pp. 3–16, 1992 (Chinese). View at Google Scholar
  3. J.-H. Zheng and N. Wu, “Hayman T directions of meromorphic functions,” Taiwanese Journal of Mathematics, vol. 14, no. 6, pp. 2219–2228, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Rossi, “A sharp result concerning cercles de remplissage,” Annales Academiae Scientiarum Fennicae, Series A: I. Mathematica, vol. 20, no. 1, pp. 179–185, 1995. View at Google Scholar · View at MathSciNet
  5. Q. D. Zhang and L. Yang, “New singular directions of meromorphic functions,” Science in China, Series A, vol. 4, no. 26, pp. 352–366, 1984. View at Google Scholar
  6. L. Yang, Value Distribution and New Research, Springer, Berlin, Germany, 1993.
  7. X. L. Zhang, “A fundamental inequality for meromorphic functions in an angular domain and its application,” Acta Mathematica Sinica, New Series, vol. 10, no. 3, pp. 308–314, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus